# SDR CALA2017052201532

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 48,998 hours, 19,673 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A C-SCAN ON LT HORIZONTAL STAB LOWER INSPAR SKIN FOUND CRACKED INDICATION ON SS 129.50 ABOUT 7" FROM L/E. REMOVED DAMAGE, VERIFIED NO FURTHER CRACKS EXIST, INSTALLED REPAIR FILLER AND DOUBLER ON LWR INSPAR SKIN OF LT STAB ON SS 129.50 REF SRM 55-10-01 DIP REQUIREMENTS FOUND ON TABLE 204 OF THIS REPAIR. PER SRM 55-10-01 REPAIR 11 TABLE 204.
